Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Suffering from UTI. Taking Urimax, Roliten. Urine test shows blood, protein. Cystoscopy done. Treatment?

Suffering from UTI . Routine URINE report results are : RBC 1-3, Protein Trace, Blood - Trace; Crystals : Uric Acid , WBC - 2-5; Epithelial cells : 2-4 - Rest all are Nil or negative. Colour of the urine is yellow PH is 6.0 and specific gravity is 1.030. For this report, Urologist has given me Urimax 0.4 mg once during night and Roliten 2 mg twice. I had cystoscopy for TURBS following bleeding in my urine. Please advise whether medicine is okay or not?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts and report of urine analysis that you have posted it appears that you have hematuria with voiding and irritative bladder symptoms.

You have not mentioned your age in your query,and findings of cystoscopy .

The medicines that you have been prescribed are for lower urinary tract obstructive symptoms due to enlarged prostate and will help to improve your urinary symptoms.
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor